MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer performed comparison testing for prolactin and tsh and recovered acceptable results.He completed precision and performance testing with acceptable results.He performed calibration and qc with passing results.The customer sent 8 samples to a different laboratory for comparison testing.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys tsh assay results for one patient tested on a cobas 6000 e 601 module serial number (b)(4).Prior to patient testing, the customer's tsh qc was acceptable.The patient had two samples collected at the same time.One sample was tested on the cobas 6000 e 601 module and the other sample was sent to a different laboratory and was tested with an unknown laboratory methodology.The patient's elecsys tsh result was 7.06 uiu/ml.The patient's tsh result at a different laboratory was 4.39 miu/l.The customer was unsure which result was correct.
 
Additional Manufacturer Narrative
The customer confirmed the samples sent to a different laboratory for comparison testing were acceptable.The investigation found the last calibration was performed on 18-jul-2021 and was acceptable.The alarm trace does not contain a conspicuous event.As the customer was unable to provide further information, a definite root cause analysis is not possible.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TSH ELECSYS COBAS E 200 V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12306087
Report Number1823260-2021-02334
Device Sequence Number14373082
Product Code JLW
UDI-Device Identifier07613336157626
UDI-Public07613336157626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberTSH
Device Catalogue Number08429324160
Device Lot Number51256600
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR